# SDR 08182005B

- Difficulty date: August 18, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 23,947 hours, 29,997 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT TAILPIPE HOT LIGHT DOES NOT TEST.  REPAIRED CONNECTOR TO LT TAILPIPE SENSOR.
